Debaditya Raychaudhury

My research interest is in algebraic geometry. More specifically, I am interested in the following topics.

Publications and preprints
  1. Tautological families of cyclic covers of projective spaces (with P. Kundu, and J. Mukherjee), submitted.
  2. A note on stability of syzygy bundles on Enriques and bielliptic surfaces (with J. Mukherjee), submitted.
  3. Deformations and moduli of irregular canonical covers with K2=4pg−8 (with P. Bangere, F. J. Gallego, and J. Mukherjee), submitted.
  4. Deformation of morphisms, varieties of low codimension and asymptotic limits (with P. Bangere, F. J. Gallego, and J. Mukherjee), submitted.
  5. Smoothing of multiple structures on embedded Enriques manifolds (with J. Mukherjee).
    To appear in Mathematische Zeitschrift.
  6. K3 carpets on minimal rational surfaces and their smoothings (with P. Bangere, and J. Mukherjee).
    International Journal of Mathematics 32 (2021), no. 6, 2150032, 20 pp.
  7. Remarks on projective normality for certain Calabi-Yau and hyperkähler varieties (with J. Mukherjee).
    Journal of Pure and Applied Algebra 224 (2020), no. 10, 106383, 19 pp.
  8. On the projective normality and normal presentation on higher dimensional varieties with nef canonical bundle (with J. Mukherjee).
    Journal of Algebra 540 (2019), 121–155.
Debaditya Raychoudhury